MathSciNet Relay Station
MathSciNet bibliographic data
MR1159434 (93b:32006) 32A35 (32A40 47A68 47B38)
Bercovici, Hari; Westwood, Derek The factorization of functions in the polydisc. Houston J. Math. 18 (1992), no. 1, 1–6.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement